# SDR A6WA201040415

- Difficulty date: June 7, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BELOW LAV CHARGE PORT IS CHAFED.  REPAIRED CHAFE ON SKIN BELOW LAV CHARGE PORT IAW SRM 53-00-31 AND SRM 53-51-31.
